MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION SCREW/M8 FOR SUPRAPATELLAR; EXTRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXTRACTION SCREW/M8 FOR SUPRAPATELLAR; EXTRACTOR
Model Number 03.010.446
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j employee.Visual inspection of the complaint device identifies that the connecting thread is damaged.No dimensional inspection performed due to post manufacturing damage.Drawing/specification review: following drawings were reviewed: extraction screw.Overall complaint confirmed? no.Conclusion: the complaint condition is not confirmed.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot, part: 03.010.446.Lot: f-12432 manufacturing site: (b)(4).Supplier: (b)(4).Release to warehouse date: june 27, 2011.Due to the age of more than 9 years of this device a wear or use related root cause is the most likely reason of the complained malfunction.Per franchise complaint product investigation procedure (b)(4) is for complaints for which a non-manufacturing related probable cause has been identified no mre review required.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date during inspection, the extraction screw for supratellar was noted to be corroded.There was no patient or procedure involvement.This report is for one (1) extraction screw/m8 for suprapatellar.This is report 1 of 1 for pc (b)(4).

Brand Name
EXTRACTION SCREW/M8 FOR SUPRAPATELLAR
Common Device Name
EXTRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11274731
Report Number2939274-2021-00663
Device Sequence Number11632119
Product Code HWB
UDI-Device Identifier10886982068880
UDI-Public10886982068880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.446
Device Catalogue Number03.010.446
Device Lot NumberF-12432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1